# SDR DHL9871725C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Lt Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT NLG FWD DOOR HAS FILLER COMPOUND IN TWO AREAS.  CUT OUT DENTED AREA, INSTALLED FLUSH REPAIR PER SRM 52-80-2 DOUBLER 3 BY 3, FILLER 1 BY 1, N/R 3059.
